Valentin Alekseevich
  Dr. Topchii is the Professor of the Omsk State University.

V.A.Topchii graduated from the Mechanics-Mathematical Department of the Novosibirsk State University in 1972.

His basic scientific interests are concentrated on theory of probability, mathematical statistics, computer tutorial complexes.
Main publications:
  1. Critical general branching processes with long-living particles.
// [CA] Heyde, C.C. (ed.),Branching processes. Proceedings of the first word congress, held September 5-12, 1993 in Varna,Bulgaria. New York: Springer-Verlag, Lect. Notes Stat., Springer-Verlag. 99, 28-35 (1995).
2. A local theorem for Beliman-Harris critical processes with discrete time.
//Advances in probabilitty theory: Limit theorems and reiated problems, Transl. Ser. Math. Eng., 175-219 (1984).
3. Vatutin V. A., Topchii V.A., Maximum of critical Galton-Watson branching processes and left-continuous random walk .
//Teoriya veroyatnostei i ee primeneniya. 42 (1997), 21-34.

Topchii was born in 01/01/1950.
Hobby: school mathematics, cars and computers.
Pet: cat.


Chair of Mathematical Analysis
Department of Mathematics
Omsk State University
644077 Omsk, RUSSIA